# SDR DALA2022080205299

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2342763) DURING INSPECTION CORROSION WAS FOUND ON FUSELAGE SKIN STA 535 BTW RBL7 AND LBL 7. SKIN, KEEL BEAM DOUBLER AND BULKHEAD CHORD, STA 520 TO 540 & S-28L TO S28R WAS REPAIRED PER ER/A 600861-14.
